2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2008 [rss]
2008
A. L. Albujer, L. J. Alías. A local estimate for maximal surfaces in Lorentzian product spaces Mat. Contemp. 34 (2008) , 1–10. MathScinet [bib]
M. A. Javaloyes, P. Piccione. On the isotropic reduction method and the Maslov index Mat. Contemp. 35 (2008) , 73–93. MathScinet [bib]
I. Jeong, J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 69–89. MathScinet [bib]
J. D. Pérez, F. G. Santos, Y. J. Suh. Real hypersurfaces in complex space forms with commuting structure Jacobi operator In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 59–67. MathScinet [bib]
J. D. Pérez, F. G. Santos. On derivatives of the structure Jacobi operator of a real hypersurface in complex projective space In Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12] Korean Math. Soc., Seoul (2008) , 43–57. MathScinet [bib]
J. A. Aledo, J. M. Espinar, J. A. Gálvez. Height estimates for surfaces with positive constant mean curvature in $\Bbb M^2\times\Bbb R$ Illinois J. Math. 52 (2008) no. 1 , 203–211. MathScinet [bib]
R. Deszcz, S. Haesen, L. Verstraelen. On natural symmetries Chapter in Topics in differential geometry Ed. Acad. Române, Bucharest (2008) , 249–308. MathScinet [bib]
M. Barros. Simple geometrical models with applications in physics Chapter in Curvature and variational modeling in physics and biophysics Amer. Inst. Phys., Melville, NY 1002 (2008) , 71–113. MathScinet [bib] [doi]
A. Romero. Maximal graphs and Calabi-Bernstein's type problems in some Robertson-Walker spacetimes Bull. Transilv. Univ. Bra\c sov Ser. III 1(50) (2008) , 309–316. MathScinet [bib]
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus and Oppenheimer-Snyder models Phys. Rev. D 78 (2008) no. 8 , 084022, 19. MathScinet [bib]
A. L. Albujer. Global behaviour of maximal surfaces in Lorentzian product spaces Chapter in Differential geometry and its applications World Sci. Publ., Hackensack, NJ (2008) , 23–33. MathScinet [bib] [doi]
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds. I. Characterization and general results Classical Quantum Gravity 25 (2008) no. 24 , 245011, 25. MathScinet [bib] [doi]
S. Haesen, S. Verpoort, L. Verstraelen. The mean curvature of the second fundamental form Houston J. Math. 34 (2008) no. 3 , 703–719. MathScinet [bib]
J. M. M. Senovilla. A reformulation of the hoop conjecture Europhys. Lett. EPL 81 (2008) no. 2 , Art. 20004, 6. MathScinet [bib] [doi]
S. Decu, S. Haesen, L. Verstraelen. Optimal inequalities characterising quasi-umbilical submanifolds JIPAM. J. Inequal. Pure Appl. Math. 9 (2008) no. 3 , Article 79, 7. MathScinet [bib]
M. Mars, J. M. M. Senovilla. Comment on: ``Stationary perfect fluid solutions with differential rotation'' [Gen. Relativity Gravitation \bf 39 (2007), no. 10, 1639--1650; MR2336092] by A. A. Garc\'\i a and J. Tellez Ulloa Gen. Relativity Gravitation 40 (2008) no. 10 , 2241–2247. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. Spectral flow and iteration of closed semi-Riemannian geodesics Calc. Var. Partial Differential Equations 33 (2008) no. 4 , 439–462. MathScinet [bib] [doi]
A. M. Candela, M. Sánchez. Geodesics in semi-Riemannian manifolds: geometric properties and variational tools Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 359–418. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. The causal hierarchy of spacetimes Chapter in Recent developments in pseudo-Riemannian geometry Eur. Math. Soc., Zürich (2008) , 299–358. MathScinet [bib] [doi]
J. M. M. Senovilla. Summary of session A1: exact solutions and their interpretation Classical Quantum Gravity 25 (2008) no. 11 , 114014, 8. MathScinet [bib] [doi]
Powered by bibtexbrowser